Volume 11, Issue Supplement 1, October 2004, Pages 110 - 115
Nonlinear Wave Equation in Special Coordinates
Available Online 1 October 2004.
- https://doi.org/10.2991/jnmp.2004.11.s1.14How to use a DOI?
- Some classical types of nonlinear periodic wave motion are studied in special coodinates. In the case of cylinder coordinates, the usual perturbation techniques leads to the overdetermined systems of linear algebraic equations for unknown coefficients whose compatibility is key step of the investigation. Their solutions give solutions to the nonlinear wave equation which are periodic in time and found with the same accuracy as the nonlinear wave equation is derived. Expanding the potential for wave motion in Fourier series, we express explicitly the coefficients of the first two harmonics as quadratic polynomials of Bessel functions. One may speculate that the obtained expressions are only the first two terms of an exact solution to the nonlinear wave equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Alexander Shermenev PY - 2004 DA - 2004/10 TI - Nonlinear Wave Equation in Special Coordinates JO - Journal of Nonlinear Mathematical Physics SP - 110 EP - 115 VL - 11 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.s1.14 DO - https://doi.org/10.2991/jnmp.2004.11.s1.14 ID - Shermenev2004 ER -